MAUDE Adverse Event Report: ALPHATEC SPINE, INC. PEDIATRIC PATIENT POSITIONER; SUPPORT, PATIENT POSITION

ALPHATEC SPINE, INC. PEDIATRIC PATIENT POSITIONER; SUPPORT, PATIENT POSITION
Model Number 551-200
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The positioner has not returned for evaluation.Photographs were not provided.A review of the device history records showed no manufacturing or processing related irregularities that would cause or contribute to this event.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Following a surgery, it was reported that the patient had a couple of minor cuts on their forearm.

Brand Name
PEDIATRIC PATIENT POSITIONER
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key21896118
Report Number2027467-2025-00058
Device Sequence Number14335381
Product Code CCX
UDI-Device Identifier00190376596105
UDI-Public(01)00190376596105(10)EM56145R
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number551-200
Device Catalogue Number551-200
Device Lot NumberEM56145R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown